Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 10
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Cha, Jae Choon and Powell, Mark 2014. Covering link calculus and the bipolar filtration of topologically slice links. Geometry & Topology, Vol. 18, Issue. 3, p. 1539.

    FRIEDL, STEFAN and POWELL, MARK 2014. Links not concordant to the Hopf link. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 156, Issue. 03, p. 425.

    Suzuki, S. 2014. Bing doubling and the colored Jones polynomial. International Journal of Mathematics, Vol. 25, Issue. 08, p. 1450074.

    Gilmer, Patrick and Livingston, Charles 2013. On surgery curves for genus-one slice knots. Pacific Journal of Mathematics, Vol. 265, Issue. 2, p. 405.

    Ray, Arunima 2013. Slice knots which bound punctured Klein bottles. Algebraic & Geometric Topology, Vol. 13, Issue. 5, p. 2713.

    Cha, Jae Choon and Ruberman, Daniel 2012. Concordance to links with unknotted components. Algebraic & Geometric Topology, Vol. 12, Issue. 2, p. 963.

    Cha, Jae Choon and Friedl, Stefan 2011. Twisted torsion invariants and link concordance. Forum Mathematicum, p. -.

    LIVINGSTON, CHARLES and VAN COTT, CORNELIA A. 2011. Concordance of Bing Doubles and Boundary Genus. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 151, Issue. 03, p. 459.

    Cha, Jae Choon and Kim, Taehee 2008. Covering link calculus and iterated Bing doubles. Geometry & Topology, Vol. 12, Issue. 4, p. 2173.

    Cochran, Tim Harvey, Shelly and Leidy, Constance 2008. Link concordance and generalized doubling operators. Algebraic & Geometric Topology, Vol. 8, Issue. 3, p. 1593.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 144, Issue 2
  • March 2008, pp. 403-410

Algebraic and Heegaard–Floer invariants of knots with slice Bing doubles

  • DOI:
  • Published online: 01 March 2008

If the Bing double of a knot K is slice, then K is algebraically slice. In addition the Heegaard–Floer concordance invariants τ, developed by Ozsváth–Szabó, and δ, developed by Manolescu and Owens, vanish on K.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[4]J. C. Cha and K. H. Ko . Signature invariants of covering links. Trans. Amer. Math. Soc. 358 (2006), 33993412.

[5]T. Cochran and K. Orr . Not all links are concordant to boundary links. Ann. of Math. (2) 138 (1993), 519554.

[6]D. Cimasoni Slicing Bing doubles. Alg. Geom. Topol. 6 (2006) 23952415,

[7]K. Habiro Claspers and finite type invariants of links. Geom. Topol. 4 (2000), 183.

[10]A. Kawauchi On links not cobordant to split links. Topology 19 (1980), 321334.

[11]C. Kearton The Milnor signatures of compound knots. Proc. Amer. Math. Soc. 76 (1979), 157160.

[12]V. Krushkal Exponential separation in 4-manifolds. Geom. Topol. 4 (2000), 397405.

[13]V. Krushkal On the relative slice problem and four-dimensional topological surgery. Math. Ann. 315 (1999), 363396.

[15]V. Krushkal and P. Teichner . Alexander duality, gropes and link homotopy. Geom. Topol. 1 (1997), 5169.

[16]J. Levine Knot cobordism groups in codimension two. Comment. Math. Helv. 44 (1969) 229244.

[17]J. Levine Invariants of knot cobordism. Invent. Math. 8 (1969), 98110.

[18]C. Livingston Computations of the Ozsváth–Szabó knot concordance invariant. Geom. Topol. 8 (2004), 735742.

[21]P. Ozsváth and Z. Szabó . Knot Floer homology and the four-ball genus. Geom. Topol. 7 (2003), 615639.

[24]H. Seifert On the homology invariants of knots. Quart. J. Math. Oxford Ser. (2) 1 (1950), 2332.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *